# SDR QXEA2025120100359

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 21,865 hours, 14,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND DOOR ARMING LEVER DIFFICULT TO ARM. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. INSPECTED AND FOUND AFT PASSENGER DOOR FORWARD GIRT BAR ATTATCH FITTING BINDING ON FLOOR FITTING WHEN ARM HANDLE APPROX 70% DOWN. REMOVED AFT PAX DOOR LINING & SURROUND IAW MM TASK'S 25-23-05-000-801-A & 25-23-09-000-801-A. ADJUSTED BOTH AFT PAX DOOR FLOOR FITTINGS IAW HORIZON AIR MCN  E520132-01 ISSUE  01 DUE TO PREVIOUS REPLACEMENT OF FLOOR FITTING REFERENCE LOG PAGE 1128567. RE-INSTALLED AFT PASSENGER LINING & SURROUND IAW MM TASK'S 25-23-05-400-801-A & 25-23-09-400-801-A. AFT PASSENGER DOOR ARMING HANDLE NOW OPS NORMALLY IN ARMED & DISARMED DIRECTIONS. RETURNED TO SERVICE.
